# SDR CA980331017

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link Assembly
- Part number: 1562416109
- Condition: Broken
- Location: Nr 1 Flap Vane
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING FLAP RETRACTION,THE FLAP POSITION INDICATOR SHOWED OFF, CIRCUITBREAKER CHECKED OK.  DAMAGE TO NR 1 INBOARD FLAP VANE CAUSED BY THE BREAKING OF THE INBD FLAP VANE LINK.  FLAP VANE, LINK AND FLAP ACTUATOR REPLACED.
